MathSciNet Relay Station
MathSciNet bibliographic data
MR230489 (37 #6051) 65.68
Hedstrom, G. W. The rate of convergence of some difference schemes. SIAM J. Numer. Anal. 5 1968 363–406.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement